The Michigan Mathematical Journal

Space-preserving composition operators.

Joseph A. Cima and Lowell J. Hansen

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 2 (1990), 227-234.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004129

Digital Object Identifier
doi:10.1307/mmj/1029004129

Mathematical Reviews number (MathSciNet)
MR1058395

Zentralblatt MATH identifier
0715.30028

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30D55

Citation

Cima, Joseph A.; Hansen, Lowell J. Space-preserving composition operators. Michigan Math. J. 37 (1990), no. 2, 227--234. doi:10.1307/mmj/1029004129. https://projecteuclid.org/euclid.mmj/1029004129


Export citation